# SDR DALA2022092606297

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 82,411 hours, 25,597 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 CRACKS ON FLOOR PANEL STA. 278 FROM RBL 6 TO 7 APPROX. AT COCKPIT. CORRECTIVE ACTION: AREA WAS REPAIRED PER ER/A NO.511562-14 REV.ORIGINAL SECTION I PERMANENT REPAIR. (2422550)
